Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the evaluation of indefinite integrals involving the special functions: development of method


Authors: L. C. Maximon and G. W. Morgan
Journal: Quart. Appl. Math. 13 (1955), 79-83
MSC: Primary 33.0X
DOI: https://doi.org/10.1090/qam/67257
MathSciNet review: 67257
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: The solution of a general second order linear partial differential equation in two variables by Laplace transforms is utilized to develop a method for the evaluation of a large class of indefinite integrals involving the special functions.


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X


Additional Information

DOI: https://doi.org/10.1090/qam/67257
Article copyright: © Copyright 1955 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website